Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Stirling number representation problems


Author: H. W. Gould
Journal: Proc. Amer. Math. Soc. 11 (1960), 447-451
MSC: Primary 05.00
MathSciNet review: 0114767
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Eulerian numbers and polynomials, Math. Mag. 32 (1958/1959), 247–260. MR 0104845 (21 #3596)
  • [2] H. W. Gould, A theorem concerning the Bernstein polynomials, Math. Mag. 31 (1957/1958), 259–264. MR 0099558 (20 #5997)
  • [3] J. G. Hagen, Synopsis der höheren Mathematik, Berlin, 1891.
  • [4] C. Jordan, On Stirling's numbers, Tôhoku Math. J. vol. 37 (1933) pp. 254-278.
  • [5] George Boole, Calculus of finite differences, Edited by J. F. Moulton 4th ed, Chelsea Publishing Co. New York, 1957. MR 0115025 (22 #5830a)
  • [6] N. Nielsen, Handbuch der Theorie der Gammafunktion, Leipzig, 1906.
  • [7] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.
  • [8] L. Schläfli, Ergänzung der Abhandlung über die Entwickelung des Produkts ..., J. Reine Angew. Math. vol. 67 (1867) pp. 179-182.
  • [9] O. Schlömilch, Recherches sur les coefficients des facultés analytiques, J. Reine Angew. Math. vol. 44 (1852) pp. 344-355.
  • [10] -, Compendium der höheren Analysis, Braunschweig, 1866.
  • [11] I. J. Schwatt, Introduction to the operations with series, University of Pennsylvania, 1924.
  • [12] J. Worpitzky, Studien über die Bernoullischen und Eulerschen Zahlen, J. Reine Angew. Math. vol. 94 (1883) pp. 203-232.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.00

Retrieve articles in all journals with MSC: 05.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0114767-8
PII: S 0002-9939(1960)0114767-8
Article copyright: © Copyright 1960 American Mathematical Society